MAUDE Adverse Event Report: OSCOR INC. ABIOMED 14F INTRODUCER KIT FOR IMPELLA; INTRODUCER, CATHETER

OSCOR INC. ABIOMED 14F INTRODUCER KIT FOR IMPELLA; INTRODUCER, CATHETER
Model Number 0052-3000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Our investigation is still in pogress, follow up report will be submitted if we found any further addtional informtion.
 
Event or Problem Description
It was reported that during access at femoral artery introducer break into 4 pieces which promoted vascular repair.Patient survived after surgery.No other additional information is available.No other adverse event reported.
 
Event or Problem Description
As per additional information, there was longitudinal spilt, tip and end intact observed in introducer.Impella placement was abandoned and patient was supported by va ecmo.
 
Additional Manufacturer Narrative
The device was used for treatment.The device was not returned for analysis, therefore, the clinical observation could not be confirmed.The device history record was reviewed to confirm that the device passed all applicable in-process and final inspections.Per procedure abiomed introducer sheath in-process and final inspection 9.2.2 visual inspection: using 10x magnification, verify the tip is round, no flash protruding greater than 0.4 mm (0.016") and no flash with width (around circumference) greater than 0.7 mm (0.028"), no splitting, cracks or other damages.Slight discoloration from tipping process is acceptable.Verify proper tip shape according to drawing.Per ifu: never advance or withdraw guidewire or sheath when resistance is met.Determine cause by fluoroscopy and take remedial action.When injecting or aspirating through the sheath, use the sideport only.Dilators, catheters, and pacing leads should be removed slowly from the sheath.Rapid removal may damage the valve membrane resulting in blood flow through.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
ABIOMED 14F INTRODUCER KIT FOR IMPELLA
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd
palm habror FL 34683
MDR Report Key8298432
Report Number1035166-2019-00006
Device Sequence Number16631091
Product Code DYB
UDI-Device Identifier00813502011562
UDI-Public00813502011562
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2021
Device Model Number0052-3000
Device Catalogue Number0052-3000
Device Lot NumberC1-15174
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/07/2019
Supplement Date Received by Manufacturer02/06/2019
Initial Report FDA Received Date02/01/2019
Supplement Report FDA Received Date02/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;